... fungal rash and perscribed Lamisil Cream on the rash and Grisovin tablets to take. After 2 months is hasn't helped. I had Elocon Cream for another finger rash problem and I recently tried this on the bottom rash in desperation. The rash almost immediately looked and felt better. My question is: Is it dangerous to use Elocon Cream on this area if the skin problem was a fungal one?
I have had a red itchy rash around my bottom area for several months. My doctor diagnosed it to be a
Added 2 May 2010:
At the time of perscribing Elocon Cream for the rash on my finger my doctor had said "Dont use this cream on your bottom." The fact that I did use the Elecon Cream on my bottom area and that it appears to have fixed the problem after only 3 days (after 2 months of the previous medication) with no apparent side effects leads me to believe that the rash may not have been fungal. The question still being is it dangerous to use Elecon Cream if the rash is thought to be fungal?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will the red raised rash appear only on the area treated or can it cause it to appear in other area?
we are applying the silvadine to a sunburn that has blistered and peeled, the raised red rash developed after the peeling and seems to be spreading
1 answer • 13 Jun 2010
i have had this problem for 12 months.it is only on my arms.first dr said it was a symptom of menopause. dr gave me elocon will this help. my skin is ...
1 answer • 16 Jul 2010
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
I have been on Victoza for 5 months and have developed both a yeast and bacterial infection in my urine (Strep B). I took antibiotics for the urine ...
4 answers • 21 Sep 2011